Best Constants for the Inequalities between Equivalent Norms in Orlicz Spaces

Volume 59 / 2011

Ha Huy Bang, Nguyen Van Hoang, Vu Nhat Huy Bulletin Polish Acad. Sci. Math. 59 (2011), 165-174 MSC: Primary 46E30. DOI: 10.4064/ba59-2-6

Abstract

We investigate best constants for inequalities between the Orlicz norm and Luxemburg norm in Orlicz spaces.

Authors

  • Ha Huy BangInstitute of Mathematics
    Vietnamese Academy of Science and Technology
    18 Hoang Quoc Viet Street, Cau Giay, Hanoi, Vietnam
    e-mail
  • Nguyen Van HoangInstitute of Mathematics
    Vietnamese Academy of Science and Technology
    18 Hoang Quoc Viet Street, Cau Giay, Hanoi, Vietnam
    e-mail
  • Vu Nhat HuyDepartment of Mathematics
    College of Science
    Vietnam National University
    334 Nguyen Trai Street
    Thanh Xuan, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image